The Annals of Mathematical Statistics

Admissible Tests for the Mean of a Rectangular Distribution

Allan Birnbaum

Full-text: Open access

Abstract

Explicit characterizations are given of the minimal complete class and a minimal essentially complete class of tests of a simple hypothesis specifying the mean of a uniform distribution of known range. Examples are given of tests which are optimal against various alternatives.

Article information

Source
Ann. Math. Statist., Volume 25, Number 1 (1954), 157-161.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728856

Digital Object Identifier
doi:10.1214/aoms/1177728856

Mathematical Reviews number (MathSciNet)
MR60192

Zentralblatt MATH identifier
0055.13001

JSTOR
links.jstor.org

Citation

Birnbaum, Allan. Admissible Tests for the Mean of a Rectangular Distribution. Ann. Math. Statist. 25 (1954), no. 1, 157--161. doi:10.1214/aoms/1177728856. https://projecteuclid.org/euclid.aoms/1177728856


Export citation